# SDR 9624429870

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- System (JASC): 5220 · Emergency Exits
- Part: Exit Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FOUND INADEQUATE PRESSURIZATION CONTROL.  FOUND THE AFT RIGHT OVERWING EMERGENCY EXIT NOT FULLY CLOSED.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REINSTALLED AFT RIGHT OVERWING EMERGENCY EXIT, PRESSURIZATION CHECK OK.
